MathSciNet Relay Station
MathSciNet bibliographic data
MR2422637 (2010b:35096) 35J47 (35J50 35J61 47J30)
Azzollini, A.; Pomponio, A. Ground state solutions for the nonlinear Schrödinger-Maxwell equations. J. Math. Anal. Appl. 345 (2008), no. 1, 90–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement